Sertraline and seeing a doctor?

I'm a bit worried that the Sertraline meds that I'm taking for my depression (alongside anxiety) are not actually helping and that the side effects are physically making me feel worse, and not actually doing the job.

It's making me much more nauseous in the past week, alongside migraines/sharp headaches, and a much lower appetite. It feels like I'm walking around almost drunk, since I almost feel lightheaded because of it. I've been on the meds for two months now, and I'm surprised that I'm feeling worse now than I did when I first started on them.

The issue is, I am home from university and can't physically see my doctor to ask about what I should do. What would be the best course of action since I don't have a doctor by my summer home address?

Thanks in advance for any help!

1 Reply

oldestnewest
  • Hi I took the same medication for a while for anxiety and low mood. I suffered some of the side effects but what dose are you on? My doctor started me on half a tablet 25mg a day to see if I could tolerate it. After 2 weeks I went up to 50mg. This medication worked for me in as much as it took the edge off my anxiety. I do know someone who was on a much higher dose and it made them much worse!! To the point of they came off it (slowly) under doctors supervision. I myself no longer take it but I would again if I needed too. You do need to see your GP as soon as you can but in the meantime you could call 111 and ask to speak to a doctor for some advice. That's what I would do if I couldn't get to see my own doctor. Don't be frightened to ask for help, don't suffer x

You may also like...